# SDR MASA2022070500179

- Difficulty date: July 5, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 20,243 hours, 15,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14A FLR LVL EXIT SIGN - (1) BULB INOP. RELAMP OPS CHK GOOD.
